Personal Care
Lemsip Max Day & Night Capsules 16S
Lemsip Max Day & Night Cold & Flu Capsules offer temporary relief from cold and flu symptoms, including daytime fatigue, blocked or runny nose, headache, fever, sore throat, and body aches and pains. The day capsules are non-drowsy. **Description** Each day capsule contains Paracetamol 500mg, Phenylephrine HCl 6.1mg, and Caffeine 25mg. The caffeine assists with fatigue and lethargy. Each night capsule contains Paracetamol 500mg and Phenylephrine HCl 6.1mg. **How to use** Swallow capsules whole with water. Do not chew. Adults and children over 12 years: take 2 day capsules per dose. This may be repeated every 4–6 hours as needed, up to a maximum of 3 times daily. Take 2 night capsules at bedtime. Do not exceed 6 day capsules and 2 night capsules in any 24-hour period. Not for use in children 12 years and under.